A remark on Whittaker functions on SL(n,)
Annales de l'Institut Fourier, Volume 55 (2005) no. 2, p. 483-492

We prove the recursive integral formula of class one M-Whittaker functions on SL(n,) conjectured and verified in case of n=3,4 by Stade.

Nous montrons des formules intégrales récursives pour les fonctions de M-Whittaker de classe un, qui ont été conjecturées (et vérifiées pour n=3,4) par Stade.

DOI : https://doi.org/10.5802/aif.2104
Classification:  11F55,  33C20
Keywords: Whittaker functions, automorphic forms
@article{AIF_2005__55_2_483_0,
     author = {Ishii, Taku},
     title = {A remark on Whittaker functions on SL$(n,{\mathbb {R}})$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {2},
     year = {2005},
     pages = {483-492},
     doi = {10.5802/aif.2104},
     zbl = {1064.11040},
     mrnumber = {2147897},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2005__55_2_483_0}
}
Ishii, Taku. A remark on Whittaker functions on SL$(n,{\mathbb {R}})$. Annales de l'Institut Fourier, Volume 55 (2005) no. 2, pp. 483-492. doi : 10.5802/aif.2104. http://www.numdam.org/item/AIF_2005__55_2_483_0/

[1] W. N. Bailey Generalized Hypergeometric Series, Cambridge (1935) | JFM 61.0406.01 | Zbl 0011.02303

[2] D. Bump Automorphic Forms on GL(3,), Lect. Notes in Math., Tome 1083 (1984) | MR 765698 | Zbl 0543.22005

[3] M. Hashizume Whittaker functions on semisimple Lie groups, Hiroshima Math. J., Tome 12 (1982), pp. 259-293 | MR 665496 | Zbl 0524.43005

[4] H. Jacquet Fonctions de Whittaker associées aux groupes de Chevalley, Bull. Soc. Math. France, Tome 95 (1967), pp. 243-309 | Numdam | MR 271275 | Zbl 0155.05901

[5] B. Kostant On Whittaker vectors and representation theory, Invent. Math., Tome 48 (1978), pp. 101-184 | Article | MR 507800 | Zbl 0405.22013

[6] R. Miatello; N. Wallach Automorphic Forms Constructed from Whittaker Vectors, J. of Funct. Anal., Tome 86 (1989), pp. 411-487 | Article | MR 1021143 | Zbl 0692.10029

[7] J. Shalika The multiplicity one theorem for GL(n), Ann. of Math., Tome 100 (1974), pp. 171-193 | Article | MR 348047 | Zbl 0316.12010

[8] E. Stade Poincaré Series For GL(3,)-Whittaker Functions, Duke Math. J., Tome 3 (1989), pp. 695-729 | MR 1016442 | Zbl 0699.10041

[9] E. Stade On Explicit Integral Formulas For GL(n,)-Whittaker Functions, Duke Math. J., Tome 60 (1990) no. 2, pp. 313-362 | Article | MR 1047756 | Zbl 0731.11027

[10] E. Stade GL(4,)-Whittaker functions and 4 F 3 (1) hypergeometric series, Trans. Amer. Math. Soc., Tome 336 (1993) no. 1, pp. 253-264 | MR 1102226 | Zbl 0786.11027

[11] E. Stade The reciprocal of the beta function and GL(n,) Whittaker functions, Ann. Inst. Fourier, Grenoble, Tome 44 (1994) no. 1, pp. 93-108 | Article | Numdam | MR 1262881 | Zbl 0801.33001